# SDR CALA2017050501285

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 28,760 hours, 9,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT SEAT 15C. REPLACED EMERGENCY LIGHT LENS.
